Loading [MathJax]/extensions/tex2jax.js

Abstract


This survey paper is focused on linear positive operators having the degree of exactness null and fixing the monomial of the second degree. The starting point is represented by J.P. King’s paper appearing in 2003. Our first aim is to sum up results obtained in the past five years. The second aim is to present a general class of discretizations following the features of the operators introduced by King.

Authors

Octavian Agratini
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Cristina Andrica
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Bernstein Polynomial, Linear Positive Operator, Bernstein Operator, Weighted Modulus, Baskakov Operator.

Paper coordinates

O. Agratini, C. Andrica, Discrete Approximation Processes of King’s Type, Nonlinear Analysis and Variational Problems, 35 (2010), pp. 3-12

PDF

About this paper

Journal

Nonlinear Analysis and Variational Problems 

Publisher Name

??

DOI
Print ISSN

??

Online ISSN

google scholar link

2010

Related Posts